Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 25, 2008, 6:54 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 6:54 PM CDT (23:54 UTC)
- Expired
- Apr 25, 2008, 7:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:54 PM CDT | TSTM WND GST 48 | Jackson, WI | POWER OUT. |
| Apr 25, 6:56 PM CDT | TSTM WND GST 50 | 1 Se Germantown, WI | ESTIMATED 50 MPH WIND GUST WITH GUST FRONT. ALSO HAD 3.00 INCHES OF RAINFALL SINCE 7 AM THURSDAY. |
| Apr 25, 7:00 PM CDT | TSTM WND GST 65 | Sussex, WI | SOME LAWN ITEMS THROWN. |
| Apr 25, 7:30 PM CDT | TSTM WND DMG | Pewaukee, WI | TREE BRANCHES BLOCKING SOME ROADS AND SOME POWER LINES DOWN IN PEWAUKEE...BROOKFIELD AND DOUSMAN BETWEEN 715 PM AND 730 PM. REPORTS OF SMALL TREE BRANCHES BLOWN DOWN COUNTY-WIDE IN THE SAME TIME FRAME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 252354
SVRMKX
WIC079-089-131-133-260045-
/O.NEW.KMKX.SV.W.0014.080425T2354Z-080426T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 745 PM CDT
* AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PEWAUKEE...AND
MOVING NORTHEAST AT 54 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LANNON AND MENOMONEE FALLS BY 700 PM CDT...
THIENSVILLE AND MEQUON BY 710 PM CDT...
CEDARBURG AND GRAFTON BY 715 PM CDT...
SAUKVILLE BY 720 PM CDT...
PORT WASHINGTON AND FREDONIA BY 725 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4337 8785 4335 8785 4334 8786 4323 8788
4322 8787 4298 8824 4311 8846 4355 8799
4347 8778
TIME...MOT...LOC 2354Z 221DEG 47KT 4311 8824
$$
DAVIS4 follow-up statements
000
WWUS53 KMKX 260006
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT FRI APR 25 2008
WIC079-133-260014-
/O.CAN.KMKX.SV.W.0014.000000T0000Z-080426T0045Z/
WAUKESHA WI-MILWAUKEE WI-
704 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MILWAUKEE AND
NORTHERN WAUKESHA COUNTIES IS CANCELLED...
THE STORMS THAT PROMTED THE WARNING HAVE MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4337 8785 4335 8785 4334 8786 4322 8789
4320 8808 4321 8834 4354 8800 4355 8798
4347 8778
TIME...MOT...LOC 0004Z 220DEG 52KT 4324 8812
$$
WIC089-131-260045-
/O.CON.KMKX.SV.W.0014.000000T0000Z-080426T0045Z/
WASHINGTON WI-OZAUKEE WI-
704 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HUBERTUS...OR NEAR
MENOMONEE FALLS...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CEDARBURG...THIENSVILLE AND MEQUON BY 710 PM CDT...
SAUKVILLE...GRAFTON AND 6 MILES SOUTHEAST OF NEWBURG BY 715 PM
CDT...
PORT WASHINGTON AND FREDONIA BY 720 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4337 8785 4335 8785 4334 8786 4322 8789
4320 8808 4321 8834 4354 8800 4355 8798
4347 8778
TIME...MOT...LOC 0004Z 220DEG 52KT 4324 8812
$$
FRANKS000
WWUS53 KMKX 260018
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 PM CDT FRI APR 25 2008
WIC131-260027-
/O.CAN.KMKX.SV.W.0014.000000T0000Z-080426T0045Z/
WASHINGTON WI-
717 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORMS THAT PROMTED THE WARNING HAVE MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8785 4328 8789 4328 8806 4337 8806
4338 8803 4351 8804 4354 8800 4353 8792
4347 8780
TIME...MOT...LOC 0017Z 224DEG 53KT 4338 8795
$$
WIC089-260045-
/O.CON.KMKX.SV.W.0014.000000T0000Z-080426T0045Z/
OZAUKEE WI-
717 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE COUNTY...
AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAUKVILLE...MOVING
NORTHEAST AT 61 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTHEASTERN OZAUKEE COUNTY AT 730 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8785 4328 8789 4328 8806 4337 8806
4338 8803 4351 8804 4354 8800 4353 8792
4347 8780
TIME...MOT...LOC 0017Z 224DEG 53KT 4338 8795
$$
BORGHOFF000
WWUS53 KMKX 260032
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT FRI APR 25 2008
WIC089-260045-
/O.CON.KMKX.SV.W.0014.000000T0000Z-080426T0045Z/
OZAUKEE WI-
731 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE COUNTY...
AT 729 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES NORTHEAST OF PORT WASHINGTON...MOVING NORTHEAST AT 54 MPH.
THERE IS STILL A CHANCE FOR WINDS IN THE WAKE OF THIS CELL TO
PRODUCE DAMAGING WIND GUSTS TO 60 MPH...SO THE SEVERE THUNDERSTORM
WARNING WILL CONTINUE UNTIL 745 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8785 4328 8789 4328 8806 4337 8806
4338 8803 4351 8804 4354 8800 4353 8792
4347 8780
TIME...MOT...LOC 0031Z 222DEG 47KT 4349 8778
$$
REM000
WWUS53 KMKX 260045
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
744 PM CDT FRI APR 25 2008
WIC089-260054-
/O.EXP.KMKX.SV.W.0014.000000T0000Z-080426T0045Z/
OZAUKEE WI-
744 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
745 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STRONG
WINDS ASSOCIATED WITH THE LINE OF THUNDERSTORMS HAVE PUSHED EAST
OVER LAKE MICHIGAN...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE AT 745 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8785 4328 8789 4328 8806 4337 8806
4338 8803 4351 8804 4354 8800 4353 8792
4347 8780
TIME...MOT...LOC 0044Z 222DEG 47KT 4362 8762
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:00 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 25, 3:00 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT FRI APR 25 2008 .DISCUSSION...NEAR TERM FOCUS ON THUNDERSTORM THREAT THIS EVENING WITH LINGERING LIGHT PRECIPITATION INTO TONIGHT AND SATURDAY...AND SECONDARY SYSTEM FOR SUNDAY AND ASSOCIATED PRECIPITATION TYPES. SEVERE CONVECTION REFIRING ALONG ZONE OF STRONG LOW LEVEL CONVERGENCE ASSOCIATED WITH COLD FRONT EXTENDING SOUTH FROM SURFACE LOW PRESSURE IN SOUTHEAST MINNESOTA. SFC CONVERGENCE EXPECTED TO SWEEP ACROSS WESTERN HALF OF COUNTY WARNING AREA LATE THIS AFTERNOON...EXITING FAR EAST AFT 03Z. 18Z KDVN MID LEVEL CAP ERODING RAPIDLY WITH LOW LEVEL MOISTURE POOLING OF 70 DEGREE DEWPTS ALONG FRONT. IMPRESSIVE LOW AND MID LEVEL SHEAR AND VGP PARAMETER HAS INCREASED TO 0.3 OVER WEST CENTRAL WISCONSIN. LCL REMAIN LOW...AROUND 3K FEET FROM EARLIER CONVECTION WITH MID LEVEL LAPSE RATES AROUND 8 DEGREES. TORNADO WATCH JUST ISSUED AS CONVECTION CONTINUES TO STRENGTHEN OVER EASTERN IA INTO FAR SOUTHWEST WISCONSIN. WILL LET FLOOD WATCH CONTINUE IN WEST THROUGH 6 PM UNTIL CONVECTION CLEARS AREA. EXTENSIVE STRATOCUMULUS FIELD IN LOW LEVEL COLD AIR ADVECTION BEHIND COLD FRONT...SHOULD SWEEP ACROSS SOUTHERN WISCONSIN LATER TONIGHT AND SATURDAY MORNING ASSOCIATED WITH TIGHT CYCLONIC CURVATURE IN THE LOW LEVELS. TEMPERATURES LATE TNGT SHOULD DROP INTO THE 30S ACROSS THE WEST. PARTIAL SUNSHINE RETURNS DURING THE DAY ON SATURDAY...BUT WITH BLUSTERY WEST WINDS...WL CUT GUIDANCE A FEW DEGREES FOR HIGH TEMPERATURES. COLD AIR REMAINS IN PLACE FOR SUNDAY. GFS SHOWING GOOD CONSISTENCY WITH TROUGH MOVING ACROSS CENTRAL MS VALLEY REGION ON SUNDAY BUT LATEST ECMWF BACKING OFF ON FORCING AND AMOUNT OF QPF. SHORT RANGE ENSEMBLES INCREASE PERCENT OF MEASUREABLE PRECIP TO 60 PERCENT SUNDAY NIGHT BUT REMAINS LOW ON SUNDAY. WITH IMPRESSIVE LAYER 2-D FULL WIND FRONTOGENESIS AND ITS RESPONSE...WL LEAVE LKLY WORDING IN FOR SUN AND SUNDAY NIGHT. WITH WARM PAVEMENT...WL KEEP SNOW AMOUNTS NEGLIGIBLE ON SUN...WITH LIGHT AMOUNTS SUN NGT. NOT ALOT OF CONFIDENCE AT THIS POINT CONCERNING PRECIP FORECAST FOR LAST HALF OF THE WEEKEND. FOR THE EXTENDED PERIOD FROM MONDAY NIGHT THROUGH FRIDAY...EXTENDED GUIDANCE IN REASONABLE AGREEMENT ON RIDGING AND QUIET WEATHER FOR FIRST SEVERAL DAYS OF PERIOD THROUGH WEDNESDAY. UNCERTAINTY INCREASES EXPONENTIALLY FOR LATER PERIODS AS GFS SHOWING LARGE RUN TO RUN INCONSISTENCIES IN HANDLING OF UPSTREAM SHORT WAVE TROUGH OVER WESTERN CONUS. HI RES ECMWF SHOWING MORE SOUTHERN SOLUTION FOR EVENTUAL SHORT WAVE EJECTING INTO CENTRAL PLAINS ON FRIDAY...WHILE GFS WELL TO THE NORTH. HOWEVER GFS ENSEMBLES IN REASONABLE AGREEMENT ON RIDGING/SUBSIDENCE HANGING OVER UPPER MIDWEST INTO THURSDAY. HENCE REMOVED PRECIP FROM WED NGT...BUT WL HANG ONTO SMALL CHANCE IN LATER PERIODS DUE TO UNCERTAINTY OF GUIDANCE. HOWEVER GFS TYPICALLY UNDERDOES AMOUNT OF DRY AIR INTRUSION FROM THE EAST...SO WOULD NOT BE SURPRISED IF FUTURE SHIFTS REMOVE PRECIP FROM THU PERIOD. GFS 5DAY 500MB ANOMOLIES SHOW SLIGHTLY BELOW NORMAL HEIGHTS IN THRU THE END OF THE MONTH AS LONG WAVE TROUGH WEAKENS OVER CENTRAL CAN. CAUTIOUS OPTIMISM FOR NEAR NORMAL CONDITIONS AND HEIGHTS TO START OUT THE NEW MONTH AS MORE ZONAL TO WSW FLOW DEVELOPS. && .AVIATION....AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS TIMING OF EXPECTED CONVECTION LATE THIS AFTERNOON AND INTO THE EVENING. COLD FRONT EXPECTED TO MOVE ACROSS SOUTHERN WISCONSIN DURING THIS TIME. HIGH RESOLUTION MODELS HAVE SCATTERED CONVECTION DEVELOPING ACROSS MOST OF THE AREA BY 21Z. GIVEN CURRENT NATURE OF CONVECTION IN NORTHERN MISSOURI AND SOUTHERN IOWA...CONFIDENT THAT MOST OF IT WILL DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. SO...WILL TIME CONVECTION AROUND KMSN BY 22Z...AND KMKE AND KENW BY 00Z SATURDAY. SHOULD REMAIN PREVAILING VFR CATEGORY CEILINGS AND VISIBILITIES...WITH SOME MVFR TO IFR VISIBILITIES IN THUNDERSTORMS AT TIMES. COLD ADVECTION BEHIND FRONT SHOULD ENABLE GOOD MIXING OF WINDS IN LOW LEVELS DOWN TO SURFACE THROUGH SATURDAY. EXPECT GUSTY WINDS TO PREVAIL DURING THIS TIME. && .MARINE...EXPECTED CONVECTION LATE THIS AFTERNOON AND THIS EVENING MAY BRING LOCALLY GUSTY WINDS TO THE NEARSHORE WATERS AT TIMES. COLD AIR ADVECTION BEHIND COLD FRONT LATER TONIGHT WILL BRING GOOD MIXING CONDITIONS TO THE NEARSHORE WATERS. WINDS OF 25 TO 30 KNOTS SHOULD MIX DOWN AT TIMES FROM 1000 FEET AGL...SO WILL GO WITH A SMALL CRAFT ADVISORY FOR LATER TONIGHT THROUGH SATURDAY. HIGHEST WAVES WOULD BE TOWARD OPEN WATER...GIVEN THE MAINLY OFFSHORE FLOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLOOD WATCH UNTIL 00Z/26 WIZ056-062-063-067>069. LM...SMALL CRAFT ADVY 03Z/26 UNTIL 00Z/27 LMZ643>636. && MBK/WOOD
Hazardous weather outlook, Apr 25, 4:10 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT ALL OF SOUTHERN WISCONSIN THROUGH THE EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS POSSIBLE THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS THE POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN...DUE TO CURRENT AND RECENT HEAVY RAINFALL. SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD. ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING. LMZ643>646-260930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS. A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 10 PM TONIGHT...DUE TO BRISK SOUTHWEST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 7 PM SATURDAY...DUE TO BRISK SOUTHWEST WINDS AND HIGH WAVES. ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY. CORRECTED ENDING TIME OF FLOOD WATCH WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 25, 5:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL KINGSTON 43.70N 89.13W
04/25/2008 E1.00 INCH GREEN LAKE WI EMERGENCY MNGR
&&
KRIZZOLocal storm report, Apr 25, 5:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 1 N WATERTOWN 43.21N 88.72W
04/25/2008 E1.00 INCH DODGE WI TRAINED SPOTTER
&&
KRIZZOLocal storm report, Apr 25, 6:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL RIPON 43.85N 88.84W
04/25/2008 M0.88 INCH FOND DU LAC WI TRAINED SPOTTER
&&
GDSpecial weather statement, Apr 25, 6:12 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 612 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-260115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 612 PM CDT FRI APR 25 2008 ...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT... AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS CONTINUING TO AFFECT ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE STORMS WERE MOVING NORTHEAST AT AROUND 50 MPH. LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY OF THE STORMS. REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM THREATEN...SEEK SHELTER INDOORS IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...OR YOUR FAVORITE MEDIA OUTLET...FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS EVENING. WOOD
Local storm report, Apr 25, 6:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
637 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 3 SE SULLIVAN 42.98N 88.55W
04/25/2008 M45 MPH JEFFERSON WI OFFICIAL NWS OBS
45 MPH WIND GUST MEASURED AT THE NATIONAL WEATHER SERVICE
OFFICE AT 633 PM CDT.
&&
GDLocal storm report, Apr 25, 6:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 3 SE SULLIVAN 42.98N 88.55W
04/25/2008 M45.00 MPH JEFFERSON WI OFFICIAL NWS OBS
45 MPH WIND GUST MEASURED AT THE NATIONAL WEATHER SERVICE
OFFICE AT 633 PM CDT.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:59 AM CDT | Flood Watch | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 15 hr |
| Apr 25, 6:10 AM CDT | River Flood Warning | MKX | Jefferson | 8 days |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 62 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 46 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Green | 13 days |
| Apr 25, 8:57 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 3 hr |
| Apr 25, 10:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 30 min |
| Apr 25, 10:18 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 29 min |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 4 days |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 3 hr |
| Apr 25, 12:54 PM CDT | River Flood Warning | MKX | Rock | 63 hr |
| Apr 25, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 47 min |
| Apr 25, 3:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 59 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 62 min |
| Apr 25, 4:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Apr 25, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 53 min |
| Apr 25, 4:41 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Apr 25, 4:55 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 50 min |
| Apr 25, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 45 min |
| Apr 25, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Green Lake | 41 min |
| Apr 25, 5:48 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 42 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 28 min |
| Apr 25, 6:09 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan, Washington | 3 hr |
| Apr 25, 6:32 PM CDT | Special Marine Warning | MKX | 88 min | |
| Apr 25, 6:34 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.